# SDR FDEA202001300243

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,691 hours, 23,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200347H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS LOCATED ON LEFT WING INBD MAIN FLAP UPPER SURFACE.   REMOVED AND INSTALLED A NEW INBD MAIN FLAP LT SIDE IAW AMM 27-51-02-4,   ACCOMPLISHED OPERATIONAL TESTED THE FLAP FOUND GOOD IAW IAW AMM 27-51-02-5.
